RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 4, Pages 835–866 (Mi im1992)

This article is cited in 37 papers

Irreducible representations of infinite-dimensional Lie algebras of Cartan type

A. N. Rudakov


Abstract: In this paper the irreducible representations of infinite-dimensional filtered Lie algebras are studied. The concept of the height of a representation is introduced, and it is proved that the representations of height greater than one of the Lie algebras $\mathbf W_n$, $\mathbf S_n$, $\mathbf H_n$ and $\mathbf K_n$ are induced. The representations of height one of the algebras $\mathbf W_n$ are also described.

UDC: 519.4

MSC: 17B10, 17B65

Received: 09.10.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:4, 836–866

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025